Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 2, Pages 111-119

Measure of nonhyperconvexity and fixed-point theorems

1Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Matejki 48/49, Poznań 60-769, Poland
2Departmento de Análisis Matemático, Facultad de Matematicas, Universidad de Sevilla, P.O. Box 1160, Sevilla 41080, Spain

Received 6 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariusz Bugajewski and Rafael Espínola, “Measure of nonhyperconvexity and fixed-point theorems,” Abstract and Applied Analysis, vol. 2003, no. 2, pp. 111-119, 2003.